MAUDE Adverse Event Report: SEASPINE, INC MARINER SET SCREW

SEASPINE, INC MARINER SET SCREW
Model Number 41-1010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The set screw has not yet been explanted and is therefore not available for evaluation.Revision surgery is expected.No definitive root cause could be established at this time.No further details were provided by the reporter.Possible adverse events loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
On 13 dec 2023, seaspine was made aware of two set screw loosening events involving the mariner posterior fixation system.This report is for the second patient.It was noted that a rod had come loose, and additional surgery is required.The initial surgery occurred on (b)(6) 2023; the revision surgery has not yet been scheduled.

Brand Name
MARINER SET SCREW
Common Device Name
SET SCREW
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad 
MDR Report Key18456899
Report Number3012120772-2023-00036
Device Sequence Number16935567
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-1010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown